# SDR YENA20130502095

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 14,333 hours, 8,412 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 08060H6053
- Condition: Cracked
- Location: Cockpit
- Part time: 14,323 hours, 8,410 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLT 1706 SDQ-MCO, AFTER LANDING THE FLIGHT CREW DECLARED AN EMERGENCY DUE TO CAPT WINDSCREEN CRACKED AND CAUGHT ON FIRE.  REMOVED AND REPLACED CAPT'S SIDE LEFT WINDSHIELD PER EMB AMM TASK 56-11-00.  NO OTHER DAMAGED NOTED AROUND WINDSHIELD AREA OK TO CONTINUE.
